# SDR FDKA2008112800300

- Difficulty date: November 28, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 10,456 hours, 10,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6167 CVG-IND - AFT CEILING EXIT LOCATOR, FWD SIDE OUT.  MX REMOVED AND REPLACED NR 3 AND NR 4 BATTERY PACKS.
